... Fentanyl patch should never be administerd for anyone over 70. Is this true?
Fentanyl in the elderly population is a mark of concern for the simple fact that they have reduced clearing and a prolonged half life. The concern is that the active ingredient could suppress respiratory efforts and risk shallow breathing and risk of death. But if the patients been on the medication for awhile then more likely that wouldn't happen and that's the only reason the dr questioned it
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2009 • 1 answer
HI, I was just recently switched from Methadone (after 6 years) to fentanyl 100mg transdermal patch?
Posted 6 Dec 2010 • 3 answers
Posted 6 May 2016 • 3 answers
Posted 15 Jul 2016 • 2 answers
Posted 26 Oct 2017 • 1 answer